Motrin Platinum Muscle & Corps

Entrez votre adresse électronique pour être informé de la disponibilité de ce produit.

  

    Description et caractéristiques

Profitez d'un soulagement rapide de la douleur avec les caplets MOTRIN Platinum Muscle & Body. Utilisant une combinaison d'ibuprofène et de méthocarbamol (un relaxant musculaire), cette formule à double action soulage la douleur et détend les tensions musculaires. Utilisez-le pour soulager les spasmes musculaires, les tensions dans le dos et le cou, les foulures et les entorses, ou partout où vous ressentez des douleurs corporelles.

Caractéristiques :
  • Cible rapidement la douleur
  • Soulage les tensions dans le dos et le cou
  • Double action pour soulager la douleur et détendre les muscles
  • Efficace sur les spasmes, foulures et entorses

Mode d' emploi : LIRE LA NOTICE D'EMBALLAGE CLOS AVANT UTILISATION. Posologie pour adultes (12 ans et plus) : 1 ou 2 caplets toutes les quatre à six heures, au besoin. Ne pas dépasser 6 caplets en 24 heures, sauf indication contraire d'un médecin.

Active ingredients: Purposes (in each caplet) Ibuprofen 200 mg (NSAID)* .Pain reliever. Methocarbamol 500 mg; Muscle relaxant *nonsteroidal anti-inammatory drug.

Inactive ingredients:
Carnauba wax, colloidal silicon dioxide, FD&C yellow no. 6, hypromellose, microcrystalline cellulose, povidone, sodium lauryl sulphate, sodium starch glycolate, stearic acid, triacetin.

Caution: Stomach bleeding warning: This product may cause stomach bleeding. Symptoms may include: feeling faint, vomiting blood, bloody or black stools. The chance of stomach bleeding is higher if you: are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinner or steroid drug, take with other drugs containing an NSAID like acetylsalicylic acid (ASA), ibuprofen, naproxen, or prescription anti-inflammatory drugs, have 3 or more alcoholic drinks every day while using this product.

Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to ASA. Stop use and get medical help right away if you have: severe itching, hives, swelling of eyes and mouth, skin blisters/rash, difficulty breathing, shock.

Do not use  with ASA, other ibuprofen or other pain relief drugs, if you are allergic to ibuprofen, ASA, salicylates, NSAIDs, or any of the inactive ingredients in this product, right before or after heart surgery, if you
are in your third trimester of pregnancy.

Ask a doctor or pharmacist before use if you have: ulcers or stomach bleeding, high blood pressure, asthma, heart disease, diabetes, liver or kidney disease, alcoholism, any other serious condition, take any other
medication especially daily low-dose ASA (81 to 325 mg), anticoagulants or corticosteroids, are trying to conceive, in your first or second trimester of pregnancy or nursing.

When using this product: take with food or milk if upset stomach occurs, the risk of heart attack or stroke may increase if you use more than directed or for longer than directed, you may experience drowsiness,
dizziness, light-headedness, nausea, do not drink alcohol, do not drive or operate machinery.

Stop use and ask a doctor if you have signs of stomach bleeding (see Stomach bleeding warning above), symptoms worsen or last for more than 5 days, any new or unusual symptoms occur, you get a rash or itchy skin.

Keep out of reach of children. This package contains enough medicine to seriously harm a child. In case of overdose, call a Poison Control Centre or get medical help right away.

Other information:  Read enclosed package insert for important information before use.  Do not use if carton is open or if blister unit is broken. Package not child resistant.  Store at 15 to 30°C. Protect from moisture.

Si vous avez besoin de consulter un pharmacien, vous pouvez contacter notre pharmacien Well.ca. Veuillez lire l'étiquette, les mises en garde et les notices fournies par le fabricant et consulter votre professionnel de la santé lors de l'achat de médicaments ou de produits de santé naturels pour vous assurer que le produit vous convient.


Nous ne pouvons livrer cet article qu'aux clients canadiens.
Cet article ne peut être expédié au Québec en raison de la réglementation provinciale sur les pharmacies.
Aucune information fournie

Autres produits Motrin

Rated 4 out of 5 by from Would deifinitely recommend I love this product. Within half an hour I feel the relief and do not need another dose. I also find that it does not upset my stomach as other products. I am a skeptic with medication and do not like taking unless I really have to and I would always like to know the side effects or reaction with other medication. So basically always check with your doctor first. Overall good product.
Date published: 2016-07-20
Rated 5 out of 5 by from Excellent Product!! Love this product! It works better than any other non-prescription product I've tried for muscle and body aches - fabulous
Date published: 2016-06-29
Rated 4 out of 5 by from Pretty good for lower back muscle spasms. I have had lower back muscle spasms on and off through the years. I take this along with regular Motrin from time to time. I do find some additional relief from the muscle spasms when taking this product as compared to my regular extra strength Motrin. The muscles seem to actually relax a bit rather than just masking the pain of the spasms.
Date published: 2015-07-13
Rated 5 out of 5 by from Great alternative to the others Motrin Muscle and Body offered quicker relief than it's competitor's. Was also easier on the stomach
Date published: 2016-07-12
Rated 5 out of 5 by from Great work! Always fast relief from pain and only one dose works!
Date published: 2016-06-22
Rated 5 out of 5 by from Amazing Product I love this product, took one 1 and with in 10 mins I could feel the pain in my neck leave.
Date published: 2017-07-07
Rated 5 out of 5 by from Achy Legs at Night? Not any more! Coming from someone who has suffered with achy legs for well over a year, I am thrilled to say that this product put me out of my misery. I tried everything and went far and wide to find something that works. Prescriptions from my doctor, CDB crème, Voltarin and more didn't help me. My legs ached so bad during the night that I was awoken 6 to 8 times a night - for over a year. My days suffered because of my lack of sleep. I purchased this product 6 days ago now. It took all my symptoms away. I actually have slept the last 5 nights. I am a new person! This product does exactly what it says it would - takes the pain away! Thank you so much. I am going to start to enjoy life again. Thank you Johnson and Johnson.
Date published: 2018-10-14
Rated 5 out of 5 by from This product has given me my life back Body and back pain slowly took away my ability to do everyday things without pain. As I did less to avoid pain, my weight rose and mobility decreased, and pain increased. Frustration led to the loss of my enjoyment of life. I saw this product on the shelf and thought I'd take a chance...and now I feel like my old self again! I've dropped some weight and increased muscle tone because I can move again without pain. I can garden, paint and do housework without thinking. I can walk, kayak and travel; I also have more energy to play with my grandchildren and to socialize. I take it with meals to avoid stomach upset, and do not need to take the maximum dose to get results, either! Thank you for this product.
Date published: 2018-07-24
  • y_2022, m_7, d_3, h_21
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.32
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_163
  • loc_en_CA, sid_189253, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 8.28ms
  • REVIEWS, PRODUCT